# SDR AALA202107027322

- Difficulty date: June 7, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L = 0.996 INCH CRACK IN SHEAR PLATE. REPLACED SHEAR PLATE LOCATED BETWEEN FR69 TO FR70 AND STR23 RH SIDE IN PASSENGER CABIN, IAW A321 SRM 51-72-11-911-001 AND DWG D53474180.
